# SDR NSVA20070205

- Difficulty date: August 8, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 338
- Aircraft time: 27,790 hours, 31,491 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6068T72P22
- Part serial: WY554843
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE TORQUE INDICATION INCREASES AND DECREASES 3 PERCENT APPROX EVERY 5-10 SECONDS, ITT, NG AND FUEL FLOW OK SHOW CHANGE AT SAME TIME.  REMOVED AND REPLACED NR 2 ENGINE HMU IAW GE MM 73-00-00.  OPS CHECK GOOD LEAK CHECK GOOD, P/N OFF 6068T72P22, S/N OFF WY554843, S/N ON WYG41854.
